# SDR COMA0670219

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 11,379 hours, 8,266 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5440 - FUEL CHANNEL 1/2 CAUTION AND AUTO CROSSFLOW INHIBIT CAUTION MESSAGES.  CENTER TANK AND TOTAL FUEL INDICATIONS BLANK.  DECLARED EMERGENCY, RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  RESET NR 1 AND NR 2 FUEL COMPUTER.
